# SDR EY2R9600114

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Cracked
- Location: Le Bolt Holes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS IN LEAD EDGE BOLT HOLES
